# SDR DXTA200601450

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 7,126 hours, 4,479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 200006071
- Condition: Seized
- Part time: 681 hours, 432 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROX 10 MIN AFTER POWER UP AND STARTING THE APU A VERY DETECTABLE AMOUNT OF SMOKE WAS FILLING THE CABIN.  IMMEDIATELY SHUT A/C DOWN, NO OTHER NOTABLE PROBLEMS.  ENVIRONMENTAL NOT ELECTRICAL SMOKE.  COULD NOT DUPLICATE DISCREPANCY.  HOWEVER WHEN MAX COOL SELECTED SMOKE WOULD APPEAR IN CABIN.  THIS WAS DUE TO CABIN ACM SEIZED.  COCKPIT AIR CONDITIONING SYSTEM OPERATIONALLY CHECK'S GOOD IAW: CE750 M/M 21-11-00.  REMOVED & REPLACED CABIN ACM (FWD) CABIN AIR CONDITIONING OPERATIONALLY & LEAK CHECK'S GOOD IAW: CE750 M/M 21-51-00.
